# SDR SWAA2020051844752

- Difficulty date: April 23, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N467WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33830
- Aircraft time: 55,710 hours, 32,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; R/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS727 TO BS767 RBL21 WL156 HAS CORROSION AROUND NUTPLATE HOLES / REMOVED AND REPLACED RH FLOOR TO SIDEWALL SUPPORT BS727-767 RBL21 WL156 IAW SRM 51-40-05-0G-0; SRM 51-40-02-0G-0 AND DWG 146A7500
